# SDR BAQA091406

- Difficulty date: December 8, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 537 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081043
- Part serial: Y20053
- Condition: Inoperative
- Location: Engine
- Part time: 537 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WILL NOT ROTATE.   REPLACED WITH SERVICEABLE UNIT.  UNIT BEING RETURNED DIRECT.             12/9/03
